Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Partition theorems and ultrafilters


Authors: James E. Baumgartner and Alan D. Taylor
Journal: Trans. Amer. Math. Soc. 241 (1978), 283-309
MSC: Primary 04A20
MathSciNet review: 0491193
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a class of ultrafilters on $ \omega $ called k-arrow ultrafilters and characterized by the partition relation $ U \to {(U,k)^2}$. These are studied in conjunction with P-points, Q-points, weakly Ramsey and Ramsey ultrafilters.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 04A20

Retrieve articles in all journals with MSC: 04A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1978-0491193-1
PII: S 0002-9947(1978)0491193-1
Article copyright: © Copyright 1978 American Mathematical Society